# SDR 2006UALA01992

- Difficulty date: October 14, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 48,916 hours, 16,817 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT CABIN AIR QUALITY IS POOR.  EXTREMELY FOUL ODOR FROM PACKS AFTER LIFTOFF.  AS PART OF TROUBLESHOOTING, CHECKED BOTH INLETS AND HEAT EXCHANGERS, GND AIR CONNECTION AND PACK AREAS.  BOTH ENG'S RAN AT POWER 1HR., BOROSCOPED NR 1 ENGINE, FOUND NO EVIDENCE OF OIL LEAKAGE.  SOURCE OF ODOR COULD NOT BE ESTABLISHED.
